| Catalog Number |
875205 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).10 of 12 devices were returned for evaluation.We are awaiting the return of 2 devices.Evaluation of five devices found excessive wear due to a lack of proper maintenance.The devices did heat up during evaluation.The devices were repaired and returned to the customer.Evaluation of three devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.The devices did not heat up during evaluation.The devices were repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.A friction problem was identified from pressure on the cap.The device did heat up during evaluation.The device was repaired and returned to the customer.
Event or Problem Description
This report summarizes 12 malfunction events where a midwest e plus 1:5 high speed contra angle attachment handpiece overheated.11 events resulted in no injury.1 event resulted in unknown injury.